Oscillation and nonoscillation of nonlinear neutral delay difference equations

Authors

  • E. Thandapani
  • P. Mohan Kumar

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.66

Abstract

In this paper, the authors establish some sufficient conditions for oscillation and nonoscillation of the second order nonlinear neutral delay difference equation

$$ \Delta^2 (x_n-p_nx_{n-k}) + q_nf(x_{n-\ell}) = 0, ~~n \ge n_0 $$

where $ \{p_n\} $ and $ \{q_n\} $ are non-negative sequences with $ 0$

Author Biographies

E. Thandapani

Department of Mathematics, Periyar University, Salem - 636 011. Tamilnadu, India.

P. Mohan Kumar

Department of Mathematics, Periyar University, Salem - 636 011. Tamilnadu, India.

Downloads

Published

2007-12-31

How to Cite

Thandapani, E., & Kumar, P. M. (2007). Oscillation and nonoscillation of nonlinear neutral delay difference equations. Tamkang Journal of Mathematics, 38(4), 323-333. https://doi.org/10.5556/j.tkjm.38.2007.66

Issue

Section

Papers